QUINORIC hydroxychloroquine Reaction

After my severe negative reaction to the one dose of Quinoric, does anyone know how long this pill takes to leave the system as I still feel such negative effects from just the one 200mg pill - Its a definate drug reaction.... I am the most happy go lucky person going but I am an emotional mess, it seems to have really effected my nervous system. Unsure if its the brand or me being totally intollerant to the actual hydroxychloroquine, as surely if it was just the filler reaction (silica) the effects would have gone by now?

Not a good start !!!!!

12 Replies

oldestnewest
  • Hello riannabri,

    I am no expert, and can only tell you what I found in the literature that turns up on a google search. Probably the best source is the emc data here:

    medicines.org.uk/emc/medici...

    According to this, plasma concentration reaches a peak about 2 hours after taking it.

    Plasma concentration declines from there on, although it may take many days for it to disappear completely.

    The list of additional ingredients in Quinoric is given as:

    Maize starch

    Calcium Hydrogen Phosphate dihydrate

    Colloidal anhydrous silica

    Polysorbate 80

    Purified Talc

    Magnesium stearate

    Hypromellose

    Titanium dioxide

    Macrogol 6000

    Hope that helps x

  • Thank You so much.....I reacted within a couple of hours and the effects have been just as bead today (started Monday eve) I can not believe how its effected me, so heres hoping it clears within the next few days xxx

  • yes, its really tricky trying to work out what is going on when you start on a new drug. If you only took one tablet, though, the amount still in your system now must be tiny, so hopefully it will ease soon x

  • lupusuk.org.uk/hydroxychlor...

    They may have more info too if you contact Paul directly if he doesn't see this post.

  • Quinoric didnt suit me either, made me miserable with stomach cramps and diahorrea. I phoned my gp who changed the name on my prescription to Plaquenil to make sure I didnt get Quinoric again. It didnt take long to feel better..hope you find something to suit you xxx

  • Thanks Chrisj, The worrying thing is after just the 1 dose on Monday evening nothing has subsided, I have never experienced anything like it, i am a content very happy stable person and since taking it I am a mess, severe depession, anxiety today that I cant control, panic its unbearable and I just cant think why. So 3 days after just 1 dose and its horrific - it feels like its affected my central nervous system. Goodness I hope this goes !!!!!

  • I'm sure it will..speak to your doctor and get some reassurance...hugs xx

  • Hi riannabri,

    Have you spoken with your doctor about these side effects that you have experienced? It is impossible to say whether this is a reaction to the active ingredient hydroxychloroquine sulphate, or whether it could be a reaction to one of the fillers and you may manage better on a different brand. Whether to try a different brand is a decision you and your doctor will need to make together.

  • Hi Paul yes I e-mailed the clinic but no reply as yet as he only works Mon & tues. The reaction is still going on....I had neurological Lyme in 2006 and its just like the neurological herx I had on the antibiotics. I am a mess Paul its been unbearable....but its for the docs to work out why

  • Could you contact your GP to see if they can help at all in the meantime?

  • In afraid this will be beyond him. I will wait and speak to consultant

  • SO its now Saturday and after the one 200mg dose of Quinoric on Monday evening I finally feel the reaction as less, I am not back to where I was before taking this med as I still have neurological involvement but the intensity is getting better..... will speak to consultant next week for the next plan. THANK YOU so much for your support through this most difficult time xx

You may also like...